# SDR DALA2021110806883

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 104,683 hours, 15,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 L-1 DOOR SLIDE "ARMED" INDICATION LIGHT INOP. CORRECTIIVE ACTION: RESEATED DOOR "ARMED" LIGHT INDICATOR. OPENED/CLOSED, AND ARMED L-1 DOOR NORMALLY. L-1 DOOR "ARMED" INDICATION CHECKS NORMALLY (7916558)
